# SDR 95ZZZX4439

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CC
- Make and model: Gulstm G159
- Aircraft serial: 129
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H1016519P8
- Condition: Ruptured
- Location: Lt Hyd Pump Out
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE SUBJECT HYDRAULIC LINE RUPTURED CAUSING LOSS OF ALL MAIN SYSTEM HYDRAULIC FLUID.  THE FLIGHT CREW DECLARED AN EMERGENCY, BLEW THE LANDING GEAR DOWN USING THE EMERGENCY GEAR EXTENSION SYSTEM, AND MADE AN UNEVENTFUL LANDING AT YIP.  REF:  OPER CONTROL NR BTVR626C080395.
